Jump to content
CrazyBoards.org

All Activity

This stream auto-updates     

  1. Past hour
  2. That's what the psychiatrists mostly say. They blame everything on your illness and never the drug acting like the drugs are miraculous for the most part and the benefits always outweigh the negatives. Only if they had to follow their patients home and live with them and experience the side-effects second-hand and not just for 30 minutes in their office. Just to let you know, on this medication, I am extremely frustrated, irritable, and borderline suicidal. I've been to the hospital for it (suicidal thoughts) and just come out more resentful and angry than I was when I entered, pissed off at all the personnel and their fake help. Just to make you aware, I have already been through a lot of what you are mentioning. I went off my medication twice since I developed schizoaffective disorder and did well at first, regained my ability to speak normally, the akathisia dissipated but then I relapsed 10 months later. I've had a court-order and probation time due to resisting arrest and I went to jail because I resisted the police a second time on the highway by motor vehicle through multiple counties. I'm aware that the chances of something happening again are very high if I choose to stop taking my medication. The only thing is that on the medication I can't work, I can barely drive, I can't hold conversations with family members (because of the irritability and disorganized speech, which I believe is mostly medication induced). On the medication, I hibernate in my room watching television all day. I can't even play video games like I used to because of the blurred vision and sedation. And forget about picking up the guitar again, I'm way to sedated for that. The thing is, I just don't want to be on this type of medication (Fanapt) and I don't want to be treated by my current psychiatrist who I've had the displeasure of being disserviced by for 5 years now. I think the answer for now is a medication switch and getting a new psychiatrist. Currently I'm taking Fanapt 6mg (Once Daily), Clonazepam 2mg (As Needed), Gabapentin 600mg (As Needed), Topiramate 50mg (Twice Daily, Prescribed By My Neurologist For Migraine Headaches And Sound Sensitivity), And Valsartan 80mg, Atorvastatin 10mg.
  3. That's not true that you'll never be happy. You just need an employer that respects you being a student. I think sbdivemaster's idea is a good one, maybe if you talk to corporate they can find you a job at another McDonalds that respects students, if another McD's is in your area. Sorry to hear about the car accident, that must be stressful too. I basically did the same thing as you did (walk out) at CVS 2 years ago from being overwhelmed with my duties.
  4. I haven't taken buspar but my experience with other meds is that startup side effects like headaches and blurred vision go away after a week or two. If it's really painful talk to your pdoc though.
  5. Today
  6. ReincarnatedCow (great name, by the way), I know exactly what you’re feeling. I’ve felt that way so many times, and for so long. How do you feel otherwise? Blah? OK? Are you enjoying things? Coping ok with ordinary life stuff?
  7. I'm having a hard time keeping a job and I'm wondering if it's worth it to apply for disability when I have too many assets for SSI and I didn't work long enough to pay into SSDI. I am using my inheritance money to pay the bills now and if I don't spend impulsively it'll probably last 3-4 years. I know getting approved takes a long time, and I'll likely be denied at first from what I've heard.
  8. That seems reasonable and wise. I hope the increase helps you. Maybe it will do the trick. Here's hoping!
  9. @JoJoBBY924 rooting for ya!! Fingers crossed that everything works out for you. 300mg > 400mg is a decent jump so it should help to calm your thoughts. My thoughts have been speeding up a bit lately too. The "Spring" feeling. We went down on my antidepressant and stimulant first and that smoothed it out pretty well but I still think I'm going to have to go up on Rexulti in the end....or Depakote. Whichever slows me down lol.
  10. Pdoc wants to treat it as depression for now because it had a quicker onset than negative symptoms usually do. It hasn’t been ruled out completely, and she said it was a good question, but for now we are just going to increase the wellbutrin and see how that goes.
  11. That's awful. I am surprised by that, and I don't think that experience fits in with McDonald's corporate ethos on education. They are very pro education and encouraging of their employees, even the person running the fry bin, to further their education. http://www.archwaystoopportunity.com/about.html https://www.insidehighered.com/news/2017/08/07/unusual-approach-tuition-assistance-mcdonalds-employees I bet if McD's corporate knew of your situation, they might think a bit differently than (and about) the owner of the restaurant that pushed you out. Yes, pushed you out. You may have quit, but that work environment was hostile to your educational goals and self-improvement. I wonder how corporate would feel about your situation...? I would recommend you communicate your experience to McDonald's corporate. (Send a PM if you would like some help putting together something to send to corporate.)
  12. New/old cutter

    Technologically challenged...this is my first chat room. Hope I got it right and someone can see this... I am 66 years old, been on anti depressants for 12 years or more, why count...have never found a therapist worth the title. I cut myself for just the 2nd time tonight because the first time, a week ago, seemed like the right thing to do. After two or so years of life being crap, everything in my life started going great about two months ago, and when that happened I just started feeling nothing. These little cuts are the only thing I feel, and the only thing that is totally under my control. I know I am heading the wrong way.
  13. @JoJoBBY924 Here's hoping the Seroquel increase works and works fast for you so you can feel better! Racing thoughts are no good.
  14. I've read therapy is best, I've avoided therapy because of my insurance, I'd be basically paying out of pocket. Maybe it would be worth it. I could set up a payment plan I suppose. It might be worth it. There are a lot of hours I waste on checking and other rituals. I could get that time back for productive things if I had this thing under control. I'm also starting to do some meditation & mindfulness on my own. High hopes for that. not so sure about the risperdal since I already take another AAP. But something to keep in the back of my head if everything else fails. Thank you both
  15. God Do I Need Help

    i honestly dont know, im just trying to follow the plan, if there is one................i still feel like crap, but more stable crap than pre IOP
  16. God Do I Need Help

    Well, that sounds good even though not ideal. Does your pdoc only see people monthly and not sooner? My doctor will see me sooner if I need to.
  17. a .5 increase? I wish i knew what levels were supposed to do what like .60, .70, .80, .90, 1.00 etc how lithium acts at varying levels
  18. telemedicine

    sounds cool, ive considered telemedicine just because i think u can get appointments quicker
  19. I kno someone who went total manic and all they needed was .5 to bring them back down
  20. telemedicine

    I found her online and interviewed her by phone along with several others.
  21. Since May, I have worked for Mcdonald's. I had a steady sense of income, and even a little bit of freedom and independence from that income. But no more. They didn't respect that I was a student, and kept on piling on more and more hours for me to work. Meanwhile, I'm failing a class. I decided I couldn't do this anymore. It was time to focus exclusively on my academics if I want to succeed. They told me if I walk out now, they would suspend me. Then I told them I quit and walked out the door. Not only that, but I was in a car accident on Friday and had my car totaled as a result. Luckily my insurance covered renting a car for the time being, and my parents said they'd cover my gas and therapy expenses, but now I'm more depressed than ever! And to think I was actually happy for awhile. I knew it was too good to be true. I'll never be happy.
  22. Iceberg is right. This is a first person site. If your friend wants to come here and discuss his problems he is more than welcome. If you want to start a thread about your own mental health or how his mental health affects yours then you are more than welcome. But we can't really deal with talking about a third person.
  23. God Do I Need Help

    less sedation is good, i would take the seroquel and latuda and be slurring speech , couldnt walk up steps goofy. It would hit me out of no where too, and that feeling of having a head cold and pure exhaustion is what i would have the next day till 3-4 PM. I still would like less sedation. ANyways its only been 2 weeks since i saw pdoc, hes my new one since IOP so were on monthly. BUt you have to see his therapists. One session he came in just to check, but i dont think hes there on the days im going now. BUT, I can run some thing by the psychologist and see ........only nice thing about seeing a psychologist that works for your psychiatrist, and i actually feel comfortable with him
  24. Yesterday
  25. God Do I Need Help

    Well, less sedation is good. Can you call and try to get an appointment with your doctor sooner?
  1. Load more activity
×